MathSciNet Relay Station
MathSciNet bibliographic data
MR1467069 47D06 (45K05 47A40 47N55 82C70)
Emamirad, Hassan Hypercyclicité du semi-groupe de transport et le théorème de représentation de Lax et Phillips. (French) [Hypercyclicity of the transport semigroup and the Lax and Phillips representation theorem] C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 2, 157–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement